# SDR RAIA00506017

- Difficulty date: June 13, 2005
- Submitted: June 16, 2005
- Operation: Air carrier
- Aircraft: N803HK
- Make and model: Emb EMB-145
- Aircraft serial: 145077
- Aircraft time: 16,057 hours, 14,972 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Rudder
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLT 3580- RIC - RUDDER HARDOVER PROTECTION FAIL MESSAGE ON EICAS.  MAINTENANCE PERFORMED OPS CHECK OF RUDDER CONTROL SYSTEM.  OPS CHECKED GOOD.
